KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11593

Title: A Generalization of Integral Transform
Authors: Barnes, Benedict
Sebil, C.
Quaye, A.
Keywords: Generalization of integral transform
Differential equation
Issue Date: 2018
Publisher: European Journal of Pure and Applied Mathematics
Citation: European Journal of Pure and Applied Mathematics; Vol. 11, No. 4, 2018, 1100-1107
Abstract: In this paper, the generalization of integral transform (GIT) of the function Gff(t)g is introduced for solving both the di erential and interodi erential equations. This transform generalizes the integral transforms which use exponential functions as their kernels and the integral transform with polynomial function as a kernel. The generalized integral transform converts the di erential equation into us domain (the transformed variables) and reconverts the result by its inverse operator. In particular, if u = 1, then the generalized integral transform coincides with the Laplace transform and this result can be written in another form as the polynomial integral transform.
Description: An article published in European Journal of Pure and Applied Mathematics; Vol. 11, No. 4, 2018, 1100-1107
URI: http://hdl.handle.net/123456789/11593
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
GIT.pdf387 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback